Calpol Infant Suspension
CALPOL Infant Suspension is a strawberry flavoured oral suspension for children to relieve the symptoms of fever, colds and flu and other common conditions. For infants 2 months + (weighing over 4kg & not premature). Contains paracetamol. For pain and fever. Always read the label. 100ml. CALPOL Infant Suspension pr s soothing relief from pain and fever for your child, when they need it most. It starts to work on fever in just 15 minutes but is still gentle on children’s delicate tummies. Trusted by parents for over 50 years, CALPOL Infant Suspension is gentle enough to use from 2 months of age. Each pack comes with an easy dose syringe which helps when dispensing the correct dose of suspension. It relieves the symptoms of fever, cold and flu, teething, headache, toothache, earache, sore throat and other aches and pains. CONTAINS PARACETAMOL.